Cross-variable restrictions in Euler equations and risk premia

M. Lettau

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)99-102
    Number of pages3
    JournalApplied Economics Letters
    Volume2
    Issue number2
    Publication statusPublished - 2000

    Cite this

    @article{631eaf28283b4db6847cdf96d2703c12,
    title = "Cross-variable restrictions in Euler equations and risk premia",
    author = "M. Lettau",
    note = "Pagination: 3",
    year = "2000",
    language = "English",
    volume = "2",
    pages = "99--102",
    journal = "Applied Economics Letters",
    issn = "1350-4851",
    publisher = "ROUTLEDGE JOURNALS, TAYLOR & FRANCIS LTD",
    number = "2",

    }

    Cross-variable restrictions in Euler equations and risk premia. / Lettau, M.

    In: Applied Economics Letters, Vol. 2, No. 2, 2000, p. 99-102.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Cross-variable restrictions in Euler equations and risk premia

    AU - Lettau, M.

    N1 - Pagination: 3

    PY - 2000

    Y1 - 2000

    M3 - Article

    VL - 2

    SP - 99

    EP - 102

    JO - Applied Economics Letters

    JF - Applied Economics Letters

    SN - 1350-4851

    IS - 2

    ER -